# SDR DL73S041066

- Difficulty date: November 29, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- Aircraft time: 45,703 hours, 36,388 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6552988538
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 5L AND AFT ENTRY BEAR STRAP SUFFERED DAMAGE.  REPAIRED IAW ERA 094945-14.
